# SDR FDEA201411173717

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 86,150 hours, 36,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602233
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT STATION 1422, RBL8 SEAT TRACK IS DAMAGED .552 BEYOND LIMITS IAW SRM 53-70 VOL 1 PAGE 21.  SEAT TRACK SECTION REPLACED IAW SRM 53-70-00 VOL 1.
